# SDR USAA970252

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 967
- Part time: 19,512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH CORRODED AREA BS 967 LBL 18 WL 208.1 BEAM.  SPLICED IN REPLACEMENT BEAM, REPAIRED PER SRM 53-00-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
